# SDR 200200276

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 UPPER DECK FLOOR BEAM - UPPER CHORD - OVERSIZED FASTENER HOLES AT LT FRAME ATTACHMENT.  TWO FASTENER HOLES WERE OVERSIZED BEYOND THE LIMITS ALSO THE EDGE MARGIN IN THE FASTENER HOLE COMMON TO THE SUBJECT FLOORBEAM UPPER CHORD AND THE BS 340 FRAME INNER CHORD HAS AN EDGE MARGIN CONDITION LESS THAN THE 1.7D MINIMUM.  INSTALLED OVERSIZED FASTENERS AND FABRICATED AND INSTALLED A REPAIR STRAP ON THE BS 340 FRAME INNER CHORD PER ECRA 477-53-069-2.
